# SDR TWAA9901008

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND STA 1269, STRINGER 39R WITH CORROSION BETWEEN INBD SIDE OF STRINGER AND FUSELAGE SKIN, AND STRINGER 39L CORRODED BETWEEN STRINGER AND SKIN AT STA 1264.   CUT OUT SKIN AND INSTALLED EXTERNAL DOUBLER REPAIR PER ARA 15766 AND SRM 53-00-01, FIG 201.
